MathSciNet Relay Station
MathSciNet bibliographic data
MR370506 54D35 (54C30)
Levy, R.; McDowell, R. H. Dense subsets of $\beta X$. Proc. Amer. Math. Soc. 50 (1975), 426–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement